# SDR AUS20020717

- Difficulty date: March 20, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Beech C 23
- Engine: Lyc O360A4K
- Propeller: Snsnch 76EM8
- System (JASC): 7160 · Engine Air Intake System
- Part: Screw
- Part number: MS35206218
- Condition: Missing
- Location: Engine Air Intak
- Component: Engine Air Intak, Lyc, O360A4K
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR HEAT INOPERATIVE DUE TO MISSING SCREWS (3OFF) AND NUTS ALLOWING THE BUTTERFLY VALVE TO ROTATE FREELY ON THE SHAFT PNO 169-910049-47.
